You are logged in as an event manager. This page is cached for performance until Sun, 05 Dec 2021 17:54:51 GMT. Preview latest contents by clicking Refresh.
Logout

Roget Ratchford

Costumer
Participates in 5 items

Sessions in which Roget Ratchford participates

Friday 11 August, 2017

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
3:30 PM
3:30 PM
Epic Pose Workshop
1 hour, 3:30 PM - 4:30 PM

- Evergreen

Panel

Roget Ratchford (Participant)

8:00 PM
8:00 PM
Teen LGBTQ Meet-Up
2 hours, 8:00 PM - 10:00 PM

- Suite D, Spok Falls Ballroom

Meet-Up

Roget Ratchford (Participant)

Saturday 12 August, 2017

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
9:00 AM
9:00 AM
Pokemon Walk I
1 hour, 9:00 AM - 10:00 AM

- Suite D, Spok Falls Ballroom

Meet-Up

Roget Ratchford (Participant)

12:00 PM
12:00 PM
Black Cinderella and the New Jim Crow
1 hour, 12:00 PM - 1:00 PM

- Shades

Panel

Mary Albers, SpoCon (Participant)

Manny Frishberg, Wordfire Press and others (Participant)

Roget Ratchford (Moderator)

John Welker, Spocon Staff (Participant)

4:30 PM
4:30 PM
Cultural Appropriation
1 hour, 4:30 PM - 5:30 PM

- Suite D, Spok Falls Ballroom

Panel

Roberta Gregory (Participant)

Manny Frishberg, Wordfire Press and others (Participant)

Bob Lovely (Participant)

Roget Ratchford (Moderator)